On total moduli of continuity for $2\pi$-periodic functions of two variables in the space $L_{2,2}$

  • M. B. Vakarchuk Днепропетр. нац. ун-т им. О. Гончара
  • S. B. Vakarchuk Днепропетр. ун-т им. А. Нобеля

Abstract

The description of the total moduli of continuity of $2\pi$ -periodic functions of two variables are obtained in the space $L_{2,2}$. The proposed description can be regarded as an extension of the famous results by O. V. Besov, S. B. Stechkin, V. A.Yudin on the moduli of continuity in $L_{2}$ in the two-dimensional case.
Published
25.03.2017
How to Cite
Vakarchuk M. B., and VakarchukS. B. “On Total Moduli of Continuity for $2\pi$-Periodic Functions of Two Variables in the Space $L_{2,2}$”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 69, no. 3, Mar. 2017, pp. 300-1, http://umj.imath.kiev.ua/index.php/umj/article/view/1697.
Section
Research articles